Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Global existence and stability of mild solutions to the inelastic Boltzmann system for gas mixtures


Authors: Seung-Yeal Ha and Se Eun Noh
Journal: Quart. Appl. Math. 68 (2010), 671-699
MSC (2000): Primary 35A05, 35B65, 78A35
Published electronically: September 15, 2010
MathSciNet review: 2761510
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the global existence and uniform stability estimate of mild solutions to the inelastic Boltzmann system for gas mixtures, when initial data are small and decay exponentially in phase space, and we also provide a general multi-dimensional Bony-type potential which yields a priori weighted two-point correlation estimates in phase space to the mild solutions with finite mass and energy without any smallness restriction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35A05, 35B65, 78A35

Retrieve articles in all journals with MSC (2000): 35A05, 35B65, 78A35


Additional Information

Seung-Yeal Ha
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Email: syha@snu.ac.kr

Se Eun Noh
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Email: senoh@math.snu.ac.kr

DOI: http://dx.doi.org/10.1090/S0033-569X-2010-01183-5
PII: S 0033-569X(2010)01183-5
Keywords: Boltzmann system, gas mixture, Lyapunov functional, multi-dimensional Bony functional, nonlinear functional approach.
Received by editor(s): February 23, 2009
Published electronically: September 15, 2010
Additional Notes: The work of S.-Y. Ha is partially supported by KRF-2008-C00023 and research grant of CNS-SNU, and the work of S. Noh is supported by the BK21-Mathematical Division of SNU
Article copyright: © Copyright 2010 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website